# SDR SWAA2020022641744

- Difficulty date: February 3, 2020
- Submitted: February 26, 2020
- Operation: Air carrier
- Aircraft: N712SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27846
- Aircraft time: 75,626 hours, 45,338 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Baffle
- Part number: 147A7500
- Condition: Cracked
- Location: Bs 927-947
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY R/H AFT FLOOR TO SIDEWALL SUPPORT PLATE BAFFLE WAS CRACKED ON AFT LOWER EDGE BETWEEN BS. 927 TO BS. 947, RBL 21.   / R&R BAFFLE IAW SRM & DWG.
